# SDR CA090605009

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 49,425 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: 1000021303
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) BOLT THAT ACTUATED THE SWITCH FOR GEAR DOWN AND LOCKED, BROKE. THE BOLT BREAKING CAUSED THE MLG INDICATION TO SHOW IN TRANSIT AND THE MECHANICAL LANDING GEAR FLAG ARM TO BECOME DETACHED NOT SHOWING "DOWN AND LOCKED". THE GEAR WAS DOWN AND LOCKED.
